首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON SUBIDEALS OF THE JOIN OF PERMUTABLE LIE-ALGEBRAS
被引:3
|
作者
:
ALDOSRAY, FAM
论文数:
0
引用数:
0
h-index:
0
ALDOSRAY, FAM
机构
:
来源
:
ARCHIV DER MATHEMATIK
|
1984年
/ 43卷
/ 04期
关键词
:
D O I
:
10.1007/BF01196654
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:322 / 327
页数:6
相关论文
共 50 条
[41]
ISOTYPIC LIE-ALGEBRAS
ASTRAHANCEV, V
论文数:
0
引用数:
0
h-index:
0
ASTRAHANCEV, V
[J].
DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS /,
1988,
: 11
-
14
[42]
NORMED LIE-ALGEBRAS
VASILESCU, FH
论文数:
0
引用数:
0
h-index:
0
VASILESCU, FH
[J].
CANADIAN JOURNAL OF MATHEMATICS,
1972,
24
(04):
: 580
-
+
[43]
VARIETIES OF LIE-ALGEBRAS
HAKIMJANOV, YB
论文数:
0
引用数:
0
h-index:
0
HAKIMJANOV, YB
[J].
COMMUNICATIONS IN ALGEBRA,
1990,
18
(04)
: 1147
-
1187
[44]
DUALISMS OF LIE-ALGEBRAS
TOWERS, DA
论文数:
0
引用数:
0
h-index:
0
TOWERS, DA
[J].
JOURNAL OF ALGEBRA,
1979,
59
(02)
: 490
-
495
[45]
ANISOTROPIC LIE-ALGEBRAS
BELINFAN.JG
论文数:
0
引用数:
0
h-index:
0
机构:
CARNEGIE MELLON UNIV,PITTSBURGH,PA 15213
CARNEGIE MELLON UNIV,PITTSBURGH,PA 15213
BELINFAN.JG
[J].
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
20
(03):
: A384
-
A385
[46]
PROJECTORS OF LIE-ALGEBRAS
SEHGAL, SK
论文数:
0
引用数:
0
h-index:
0
SEHGAL, SK
[J].
COMMUNICATIONS IN ALGEBRA,
1979,
7
(12)
: 1257
-
1267
[47]
INJECTIVE LIE-ALGEBRAS
HUMPHREYS, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MASSACHUSETTS,AMHERST,MA 01003
HUMPHREYS, J
ROTMAN, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MASSACHUSETTS,AMHERST,MA 01003
ROTMAN, J
[J].
AMERICAN MATHEMATICAL MONTHLY,
1981,
88
(06):
: 447
-
447
[48]
FROBENIUS LIE-ALGEBRAS
ELASHVILI, AG
论文数:
0
引用数:
0
h-index:
0
ELASHVILI, AG
[J].
FUNCTIONAL ANALYSIS AND ITS APPLICATIONS,
1982,
16
(04)
: 326
-
328
[49]
SANDWICHES IN LIE-ALGEBRAS
KOSTRIKIN, AI
论文数:
0
引用数:
0
h-index:
0
KOSTRIKIN, AI
[J].
MATHEMATICS OF THE USSR-SBORNIK,
1981,
38
(01):
: 1
-
9
[50]
ON THE NULLITY OF LIE-ALGEBRAS
ALBUQUERQUE, H
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ZARAGOZA,DEPT MATEMAT,E-50009 ZARAGOZA,SPAIN
UNIV ZARAGOZA,DEPT MATEMAT,E-50009 ZARAGOZA,SPAIN
ALBUQUERQUE, H
ELDUQUE, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ZARAGOZA,DEPT MATEMAT,E-50009 ZARAGOZA,SPAIN
UNIV ZARAGOZA,DEPT MATEMAT,E-50009 ZARAGOZA,SPAIN
ELDUQUE, A
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
1992,
166
: 195
-
206
←
1
2
3
4
5
→